My mother was supposed to undergo a urethral dilation procedure, but due to family issues it got delayed. One evening, two months ago, she got a high fever (104), nausea, and back pain. We took her to the hospital where she was admitted and blood tests and urine tests were done. Unfortunately, she got sepsis and was admitted into the ICU and was on IV and antibiotics. The doctor informed us she had to undergo stent placement as well as urethral dilation. The process was delayed partly due to her diabetes level and the high level of creatnine. Finally, once her levels were cleared, the procedure was finished and she was discharged after 3-4 days. She was on antibiotics for 3 weeks and inbetween during her checkup, the dosage was reduced. Just day before yesterday, she got a fever of 101, along with chills and a feeling of nausea, although she did not vomit. I took her to the doctor yesterday and she was immediately hospitalised. Her WBC, gylsoted haemoglobin, and creatnine level were high. I am worried and require an insight into what exactly is happening to my mother and what are the risks associated with this relapse.
Thank you for your time!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.